MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 ROVER ULTRA (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 ROVER ULTRA (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number 0702001000
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during set up for a procedure, the device's plug sparked.Back-up equipment was used to complete the procedure.No clinically significant delay, no adverse consequences and no medical intervention were reported.

Brand Name
NEPTUNE 2 ROVER ULTRA (120V)
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8841776
Report Number0001811755-2019-02609
Device Sequence Number318458
Product Code JCX
UDI-Device Identifier07613154522309
UDI-Public07613154522309
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0702001000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1